Family, Internal Medicine, General Medical Questions/Parasites

Advertisement


Question
I went to my doctor thinking I had an STD due to burning in my penis, and he physically examined me and ordered some tests. I called a few days later to see what the results were and I was told all the tests turned out normal, meanwhile he put me on a week's worth of Doxycycline Monohydrate 100mg. Also Relan for nausia I was feeling. The burning has decreased since being on the antibiotic, but when masterbating the skin of my penis particularly in the middle towards the head gets extremely red and flakes off easily. Could I have some type of parasite that would not be detected with STD tests or normal exam blood tests? It seems like something is eating away at me and sometimes I feel sharp bite like pricks around my pelvic area and have experienced the feeling of an anal rash even without diarrea. I'm not sure if I should press further with my doctor because it sounds like to him the case is closed.

Answer
This may be skin irritation due to the masturbation.   The parasite theory is very unlikely.  There is another STD, a mycoplasma species that cause some symptoms and is not tested for regularly..... Zithromax may be a better choice if that is suspected.  

Family, Internal Medicine, General Medical Questions

All Answers


Answers by Expert:


Ask Experts

Volunteer


Robert Borucki

Expertise

I am an expert in Family Medicine and Emergency Medicine.

Experience

I am trained and boarded in Family Medicine and have also worked extensively in emergency medicine for over 10 years.

BA in Natural Sciences; MD in 1986

www.mydoctor.com\borucki

©2016 About.com. All rights reserved.